| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an initial evaluation of the customer¿s device and was not able to duplicate the reported issue.Other unrelated issue was observed and it was concluded that the device can not be repaired.The device was returned unrepaired per the customer's request.A cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device had no display and leds were illuminated during intervention on a patient.In this state, the device may not be able to provide defibrillation therapy, if it were needed.This issue is patient related; however there was no adverse patient outcome reported.